# SDR 99ZZZX240

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 5043T25P02
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SPOOLED DOWN IN-FLIGHT.  SECURED ENGINE AND CONTINUED ON TO LAND BASE.  MADE SINGLE ENGINE LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND AIR LINE BROKEN.  REF:  GENERAL ELECTRIC CT7 IPC, CHAPTER 72-00-00, FIGURE 1, ITEM 10.
